# SDR DALA2016111808963

- Difficulty date: March 28, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 53,869 hours, 24,627 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOVABLE FAIRING OF HORIZONTAL WEB INTERNAL AREA  ON LT PYLON .  REPLACED  IAW SRM.
